Well i still got the palps . was admitted to hospital last week with high blood pressure which i have never had before was feeling light headed and nausea so now im seeing a heart doc for a 24 hour holter monitor then echo scan. i was on 75mcg when id had bad palps then had test blood tsh was 5.29 .. so now on 100 mcg thought they would of gone with the higher dose but no still got em feel worse then ever . what is going on feel like death warmed up,so tired all the time no appetite so now there looking at AF .. AM I GOING MAD OR WHAT. ? HOW CAN THE THYROID CAUSE SO MUCH CRAP . ?. OH and my doctor was in more of a panic than me when i started to shake and the pains in my head were like ice picks damn now that cant be all the thyroid can it ....?

3 Replies

  • It could be the effect of the fillers/binders in the levothyroxine. I too had severe palpitations and visits to A&E and always 'nothing is found'. My heart would speed up at any time anywhere without warning. Until I was given Eltroxin (Brand name) and 10mcg T3 added. Eltroxin, unfortunately, isn't being made in the UK now so we cannot get it. Even though the makers said the generic is exactly the same as Eltroxin, I and many others disagree.

    If they give you a trial of T3 alone for, say, three months to see if that stops the palpitations. It calmed mine right down.

  • Hi With any cardiac problems it is considered vital to also be under a good Endo.

    A.F not too serious but needs identifying and treating, the 24 hour monitor will show this.


  • I have had a very similar experience. Have you had your iron & b12 levels checked recently? Mine suddenly took a dive. I ended up in A & E, but they had no idea what was going on. Thanks to this site I kept pushing till I got answers. Since having b12 jabs & iron supplements I feel much better. Hope you will too soon.

You may also like...